Cookies?
Library Header Image
LSE Research Online LSE Library Services

Political institutions and policy outcomes : evidence from the United States

Besley, Timothy and Case, Anne (2003) Political institutions and policy outcomes : evidence from the United States. Journal of Economic Literature, 41 (1). pp. 7-73. ISSN 0022-0515

Full text not available from this repository.
Identification Number: 10.1257/002205103321544693
Item Type: Article
Official URL: http://www.aeaweb.org/journal.html
Subjects: J Political Science > JK Political institutions (United States)
J Political Science > JC Political theory
H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Collections > United States Collection
Date Deposited: 27 Apr 2007
Last Modified: 05 Oct 2016 10:13
URI: http://eprints.lse.ac.uk/id/eprint/1223

Actions (login required)

View Item View Item